# SDR UIEA2011080100413

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 37,990 hours, 5,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 8550
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT R2 DOOR SIDE.  TROUBLESHOT TO LIGHT ASSY. IPC 33-51-06-05 ITEM 5.  R & R EMERGENCY LIGHT ASSY IAW MM 33-51-06. OPS CHECKED OK.
